# SDR CA031022009

- Difficulty date: October 21, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,697 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Unit
- Part number: 9787320003
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED TO FULLY RETRACT AND FLAP WARNING LIGHTS CAME ON.FOUND THE FLAP POWER DRIVE UNIT HAD FAILED INTERNALLY AND WOULD NOT DRIVE THE FLAPS. PDU REPLACED AND FLAPS RIGGED AS PER THE MAINTENANCE MANUAL. FLAP SYSTEM OPERATED SERVICEABLE.
